# SDR DALA2025080805944

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 92,829 hours, 41,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR SKIN REPAIR HAS EDGE DAMAGE, AT THE FWD LOWER CORNER OF THE ALC DOOR. #19486.   REMOVED DAMAGED EXTERIOR SKIN REPAIR AND REPAIRED FWD LOWER CORNER OF THE ALC DOOR PER ER/A 628081-14.
